# SDR 454A2025040105537

- Difficulty date: March 26, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N509AA
- Make and model: Bell 407
- Aircraft serial: 53716
- Aircraft time: 3,292 hours, 9,160 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JUST A FEW MILES AFTER TAKING OFF FROM BASE, PIC ADVISED OVER RADIO THAT THEY WOULD BE HEADED BACK TO KGRI DUE TO THE CREW SMELLING FUMES IN THE CABIN. ONCE LANDED PIC CONTACTED OCC AND ADVISED CREW WAS SMELLING OIL/EXHAUST LIKE FUMES AND IT STARTED TO MAKE THEM NAUSEOUS. PIC ADVISED SMELL WAS ONLY IN CABIN AREA AS HE DID NOT SMELL ANYTHING IN THE COCKPIT. THE MECHANIC CLEANED AND INSPECTED THE AFT AC SYSTEM DUCTS AND EVAPORATOR.  OPERATIONAL CHECK WAS PERFORMED WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
